# SDR ASOA2012101802376

- Difficulty date: October 15, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 12,493 hours, 7,889 cycles
- Engine: Ge CF348C5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXPERIENCED FUMES IN THE COCKPIT.  DECLARED AN EMERGENCY, RAN QRH, RETURNED TO DEPARTURE.   FOUND ELECTRICAL DAMAGE TO PL116P1 AND PL116J1, SEE WO 267716, FOR DETAILS OF REPAIR, PERFORMED OPS CK OF DC PWR IAW AMM 24-61-00-710-806, NO FAULTS FOUND AT THIS TIME.  R & R PL116P1 & PL116J1 IAW ESPM 20-26-31 AND 20-33-00.
